International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 119 | Views: 204

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015 | Rating: 6.1 / 10

The Maximum and Minimum Conditions in Fuzzy Soft Ideals of a Fuzzy Soft Lattice

N.Sarala [2] | B.Suganya

Abstract: In this paper, we define the concept of fuzzy soft ideals over a collection of soft sets, study their related properties. We also define the maximum and minimum conditions in fuzzy soft lattice. In addition, we characterize fuzzy soft modularity and fuzzy soft distributivity of fuzzy soft lattices of fuzzy soft ideals.

Keywords: Soft sets, Soft lattices, Soft sublattices, Soft lattice of Soft ideals Fuzzy soft lattices, Fuzzy soft sublattices, Complete fuzzy soft lattices, Modular fuzzy soft lattices, Distributive fuzzy soft lattices

Edition: Volume 4 Issue 4, April 2015,

Pages: 1467 - 1470

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait